# SDR CA990728051

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737244
- Engine: Pwa JT8D9A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 654642821
- Condition: Broken
- Location: Te Flap
- Part time: 70,563 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 7 FLAP TRACK LUG ON FORWARD ATTACH POINT FOUND BROKEN AT PIVOT BOLT HOLE.  REPLACED.
